# SDR 07FDEA05112

- Difficulty date: December 20, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,622 hours, 6,950 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FL320 TO FL340 NOTICED A/C DETERIORATION.  NR 2 ENG EPR   READ .40 LESS THAN NR 1 AND NR 3.  N1 READING 20 PERCENT LESS THAN 1 AND 3, N2 20 PERCENT LESS AS WELL.  ENG 2 THROTTLE, MOVEMENTS RESULTED IN SLUGGISH RESPONSE W/MAX EPR OUTPUT OF 1.08 AND AT 80 PERCENT N1.  SECONDARY ENG PARAMETER READINGS NORMAL FF NR 2 AT 1.00 EPR, N1 76.5, EGT 370, N2 86 WAS 4000LB/HR FL 310 OAT-32 DEG C TARGET EPR WAS 1.27 M.830 IAS 309 KTS TAT +1 DEG C.  DIVERTED TO SIN.  FOUND 9 FAN BLADES DAMAGED ON ENGINE NR 2.  REMOVED AND REPLACED FAN BLADES IN PAIR TOTAL 18EA.  REMOVED AND REPLACED FUEL METERING UNIT.  REMOVED AND REPLACED NR 2 ENG EEC. 01-2008 REPLACED NR 2 ENGINE.
